On-line extensible bin packing with unequal bin sizes

Analysis of Algorithms

Bibliografische gegevens
Hoofdauteurs: Deshi Ye, Guochuan Zhang
Formaat: Artikel
Taal:English
Gepubliceerd in: Discrete Mathematics & Theoretical Computer Science 2009-01-01
Reeks:Discrete Mathematics & Theoretical Computer Science
Onderwerpen:
Online toegang:https://dmtcs.episciences.org/472/pdf
_version_ 1827323910726615040
author Deshi Ye
Guochuan Zhang
author_facet Deshi Ye
Guochuan Zhang
author_sort Deshi Ye
collection DOAJ
description Analysis of Algorithms
first_indexed 2024-04-25T02:00:12Z
format Article
id doaj.art-f75679caa31546f0aacf20fce46a936b
institution Directory Open Access Journal
issn 1365-8050
language English
last_indexed 2024-04-25T02:00:12Z
publishDate 2009-01-01
publisher Discrete Mathematics & Theoretical Computer Science
record_format Article
series Discrete Mathematics & Theoretical Computer Science
spelling doaj.art-f75679caa31546f0aacf20fce46a936b2024-03-07T15:13:12ZengDiscrete Mathematics & Theoretical Computer ScienceDiscrete Mathematics & Theoretical Computer Science1365-80502009-01-01Vol. 11 no. 1Analysis of Algorithms10.46298/dmtcs.472472On-line extensible bin packing with unequal bin sizesDeshi Ye0Guochuan Zhang1https://orcid.org/0000-0003-1947-7872College of Computer Science [Hangzhou]College of Computer Science [Hangzhou]Analysis of Algorithmshttps://dmtcs.episciences.org/472/pdf[info.info-dm] computer science [cs]/discrete mathematics [cs.dm]
spellingShingle Deshi Ye
Guochuan Zhang
On-line extensible bin packing with unequal bin sizes
Discrete Mathematics & Theoretical Computer Science
[info.info-dm] computer science [cs]/discrete mathematics [cs.dm]
title On-line extensible bin packing with unequal bin sizes
title_full On-line extensible bin packing with unequal bin sizes
title_fullStr On-line extensible bin packing with unequal bin sizes
title_full_unstemmed On-line extensible bin packing with unequal bin sizes
title_short On-line extensible bin packing with unequal bin sizes
title_sort on line extensible bin packing with unequal bin sizes
topic [info.info-dm] computer science [cs]/discrete mathematics [cs.dm]
url https://dmtcs.episciences.org/472/pdf
work_keys_str_mv AT deshiye onlineextensiblebinpackingwithunequalbinsizes
AT guochuanzhang onlineextensiblebinpackingwithunequalbinsizes